Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Whitehead and Russell's theory of deduction as a mathematical science


Author: B. A. Bernstein
Journal: Bull. Amer. Math. Soc. 37 (1931), 480-488
DOI: https://doi.org/10.1090/S0002-9904-1931-05191-0
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 409--414
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 589--593
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 788--792
MathSciNet review: 1562173
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05191-0